Discussions that mention potassium

Lymphomas board


Without looking on the internet, the only creatin I'm aware of, is what they sell at the Health Food store. I thought it was a supplement.
I know you're receiving a different kind of chemo than me, although what you're on, seems to be a "popular" chemo with non-Hodgkin's.
If your nurse didn't seem to be too alarmed, just try to follow her orders and drink, drink, drink.
Everytime I take a pill (which is often) I force myself to drink a full glass of water. You apparently, are very easily dehydrated. I think chemo does that, in general.

After I posted, I thought I was going to accomplish something today--
I didn't. I just woke up from a nap....probably from the Ativan. I feel like I weigh a thousand pounds. Just going from the couch to the kitchen, is difficult. There's no way around it, Kayla---this just sucks (pardon). We just have to do what we "have to do." In your case, I know---it has to be so much harder all alone. I have my husband to help....sometimes.....He gets things done, but on his own time-frame.....
Anyway, you can do this, too... It's probably not as big a deal as it sounds.
I think without my potassium pills, I'd be covered with those bumps I was getting. They were all over my hands and feet---I still have them, but not nearly as much, or as bad. They detected that from my detailed bloodwork from the hospital. Be happy that they're monitoring you as closely as they are. They want you happy and healthy, too, as quickly as possible.
I'm sending you more positive energy...{{{{{{{{{{:)}}}}}}}}}}} !!!
Hang in there.
XO XO S.